# SDR VNAA20170517HMV04

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 35,527 hours, 25,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED IN MULTIPLE AREAS AND IS CRACKED AT LBL 12 & RBL 12. THE FLOORBEAM WAS REMOVED & REPLACED IAW SERVICE BULLETIN 670BA-53-041
